DOI 10.2169/internalmedicine.2330-18
Successful Treatment of Nivolumab-related Cholangitis with Prednisolone: A Case Report and Review of the Literature.
Аннотация
The patient was a 76-year-old man who was treated with nivolumab due to recurrent gastric cancer. A blood examination revealed grade 3 alkaline phosphatase (ALP) elevation. A histopathological examination revealed marked portal infiltration, including eosinophils and CD4+ and CD8+ T lymphocytes, suggesting nivolumab-related cholangitis accompanied by the features of both an immune-related adverse event (irAE) and drug-induced liver injury (DILI) with allergic reaction. The patient's ALP level immediately decreased after the administration of prednisolone. Although nivolumab-related cholangitis, a rare irAE, has been reported to be refractory to steroid therapy, patients with features of irAE and allergic DILI might immediately respond to prednisolone.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.